# SDR ASOA06292

- Difficulty date: March 9, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Condition: Open
- Location: Px Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE FORWARD PASSENGER DOOR WAS DIFFICULT TO OPEN AFTER PARKING.  MAINTENANCE FOUND THE PASSENGER DOOR ASSIST GUARD NOT FULLY CLOSED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
